Saw a funny label this morning. I've been going through my cold medicines and throwing away stuff with PPA in it [phenylpropanolamine hydrochloride] because of the recent FDA warning regarding brain hemorrhages.
Well, I was reading the label on a medication containing acetaminophen and it states [paraphrased]: "If you consume 3 more more alcoholic beverages per day, please consult a doctor before taking this medication. Acetaminophen can cause liver damage." As I read it, I laughed out loud. You would think that someone concerned with possible liver damage wouldn't be taking three pops a day and that the pain medicine they need the next morning would likely not be as dangerous as the poison from the night before.
Interested in finding out what drives this, I found this article concerning the effect it can have on your liver. Shoot, after reading that article, I don't think I'll be using Tylenol any time soon. But the label still strikes me funny as hell.